eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

eHealthMe.com enables people to find out what patients like me (same gender, age, conditions) reported their drugs since 1977 till to date, and connect with each other.

Our original studies have been used by 200+ peer-reviewed medical journals. We are also featured on Washington Post , eWeek , and VentureBeat. At this moment, healthcare professionals and patients can research 356 million outcomes of drugs, vitamins and supplements. 52 million people have studied on eHealthMe. What's more, you can connect with patients like you constantly and securely in a mobile support group.

Recent studies :

Recent Q&As :

Recent reviews :

  • Keflex linked to coughing blood?
    I was put on a week-long course of cephalexin/Keflex for an upper respiratory infection. It's been 5 days and I'm still coughing up blood. Before I started the medication I was starting to cough up a little, but now it's becoming worse. I did read that antibiotics for pneumonia or TB can cause coughing up blood, but I wasn't sure about Keflex. (3 hours ago)
  • Invokana and ketosis
    I spent 3 days in ICU. My ph balance was 6.88 After 24 hours on low carbs I nearly died. (18 hours ago)
  • Bactrim-hypopigmentation, nausea, other side effects
    Took bactrim for 7 days 2x a day, was told to take for 14 days. Had persistent and worsening nausea, vomiting, fatigue, hypopigmentation of my skin when I sat in the sun for over 5 minutes, inability to fall asleep, headache, and neck pain. Ended up with low iron and folic acid levels, which were treated with supplements and discontinuation of the Bactrim resolved symptoms. (21 hours ago)
  • No need for drugs, heal with coldcure and bfst
    http://www.kingbrand.com/Carpal_Tunnel_Syndrome_Treatment.php?REF=46PV90 (24 hours ago)
  • Death in doses of plavix
    My G.P.s have given me a death sentence by keeping me on Plavix for nearly five and a half years. I kept telling them of all my side effects like terrible fatigue, difficulty in walking a few yards, lack of breath, loss of hair and loss of vocabulary. I never associated this with the drug they'd given me after my T.I.A. I thought my under active thyroid might be the cause but was told that was fine. They wanted me to take antidepressants and I insisted I was NOT depressed. Finally they agreed to a scan and it was found that I had developed alveolitis. No ...they couldn't tell me how this had happened. I had no connection with any of the causes of this 'farmers lung' But now I know as I found for myself on the internet. Plavix which I stopped immediately and took small aspirin instead . I have been off the deadly drug Plavix for three months but am no better as the alveolitis has now taken over. Soon I will swallow all the antidepressents I have been given as I feel my life is virtually over .....I can't even use a feather duster without collapsing in a chair. I haven't been back to the surgery since I stopped taking this drug. I can't trust my G.P.s anymore. (1 day ago)
  • Frequent bowel movements while taking januvia
    i noticed while taking januvia i will have atleast 4-5 bowel movements a day. Before januvia I went 1 or two times a week. I once was unable to fill my perscription for more than a week and my movements went back to normal. As soon as I went back on the januvia I again was going 4-5 times a day. (2 days ago)
  • Rapaflo may induce migraine dizziness
    About a year ago after a kidney stone and was prescribed Rapaflo, within a week I was experiencing constant dizziness and my vision started blurring. Even though I stopped after 30 days the condition persisted. I have another conditions called Menieres so I was having difficulty sorting out the cause of dizziness. I finally went to the House Ear Clinic in LA after my local E.N.T. experimented on me with Steroids and no results. At the House Ear Clinic they quickly concluded I had Migraines without Headaches but persistent dizziness. I never had this before so my only conclusion is Rapaflo triggered it (2 days ago)
  • Severe leg/foot/ankle swelling from doxycycline
    Was given five-day course of doxycycline for sinusitis and laryngitis. By end of third day had ankle edema (never had before), then MASSIVE leg/foot/ankle edema by fourth day Discontinued on fifth day after research revealed side effect of doxycycline. Took almost a week for swelling to go comletely away. Also felt completely exhausted and seemed to make the coughing and laryngitis much worse also. (2 days ago)
  • Painful urination after taking 2 tablets (50 mg.) of lirica
    I was prescribed Lirica a few days ago for the treatment of a heavy pressure sensation I have in my bladder. This is my main symptom. I did not have painful urination before taking Lirica (50 mg). This is the second morning after taking Lirca and went I went pee, I had some hesitancy (never had this for a long time and a lingering pain during and after for about 10 minutes). I don't usually drink, but last night I had 1 glass of alcohol. After reading the known side-effects, I don't think that this would have interfered with the medication. I'm not sure if it's worth continuing to take this medication. The pain specialist at Mount Sinai prescribed it, thinking it might help to relieve the pressure sensation. The first morning after taking just 1 tablet, I sensed a slight feeling of relief, but this morning as I say, the pain while urinating is not something I'm willing to endure. (2 days ago)
  • Interactions of rantidine 150 mg & theophylline 200mg taken in am
    I started taking 150mg rantidine with 200mg theophylline, and zyrtec in the morning before breakfast. Within 1 hour of taking my medications, even after eating, I found myself overwhelmed with anxiety, restlessness, the inability to think, and the feeling of dread.
    I initially started taking rantidine in the evening, an hour before bed time, and found that it did not cause such a strong reaction. I really believe that these medications, when taken together, can really cause an adverse reaction for a person. I mean, it did me. (3 days ago)



Follow us on: Twitter    Facebook    Google+

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.